# SDR ABXA202112821

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 108,983 hours, 31,647 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 43467410312105
- Condition: Sticking
- Location: Rudder
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO EICAS MESSAGE AND LIGHT.  AIRCRAFT BTB. AND GROUNDED.  FOUND PCA FAULT ON BOTH MODULES.  DISCOVERED TAIL HYDRAULIC CUT OFF SWITCH KORRY SWITCH UNLATCHED.  REPLACED KORRY LENS MODULE, IAW B767 SWPM 20-84-14.  RUDDER RATIO RESET AND PASSES TEST, AS PER B767 FIM 27-21 FT 804.
